# SDR 2018FA0000009

- Difficulty date: December 27, 2017
- Submitted: January 10, 2018
- Operation: General aviation
- Aircraft: N18465
- Make and model: Beech C90GTI
- Aircraft serial: LJ2132
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9036103713
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE RT MLG DOWN GREEN LIGHT FLICKERED AFTER EXTENTION.   LIGHT CAME ON SOLID PRIOR TO TOUCH DOWN, THEN WENT OUT AFTER LANDING.  ACFT WAS OPERATING WITH OAT IN THE 28-33 DEGREES F RANGE.   ACFT WAS MOVED IN THE MAINTENANCE HANGER APPROX 16 HOURS PRIOR TO BEING WORKED ON, TEMP IN THE SHOP WAS AROUND 55-62 DEGREES F.  TROUBLESHOOTING SYS FOUND SWITCH FAILED INTERNALLY.  TAPPING ON IT WITH THE HANDLE OF A SCREW DRIVER, WITH WEIGHT ON WHEELS, THE LIGHT CAME ON SOLID.   INSTALLED AND RIGGED A NEW SWITCH IAW MM.  OPS  CHECKED GOOD.  RETURNED ACFT TO SERVICE.
